Chevalley restriction theorem for vector-valued functions on quantum groups

Research output: Contribution to journalArticlepeer-review


We generalize Chevalley's theorem about restriction of \mathfrak{g}-invariant polynomial functions \mathfrak{g}->C to W-invariant functions on the Cartan \mathfrak{h}->C. We consider the case when \mathfrak{g} is replaced by a quantum group and the target space of the polynomial maps is replaced by a finite dimensional representation V of this quantum group. We prove that the restriction map Res:(O_q(G)\otimes V)^{U_q(\mathfrak{g})}-> O(H)\otimes V is injective and describe the image.
Original languageEnglish
Pages (from-to)617-645
Number of pages29
JournalRepresentation Theory
Publication statusPublished - 8 Sept 2011

Cite this